# SDR SWAA2021111745257

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 56,379 hours, 33,443 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD 'B' SYSTEM FAILURE; B QTY READS 0 ; / [01] FOUND FLAP FLOW LIMITER FITTING CRACKED; REMOVED & REPLACED FLAP FLOW LIMITER IAW AMM 27-51-67. REMOVED & REPLACED EDP & EMP CASE DRAIN FILTERS IAW AMM 29-11-51. NO CONTAMINATION FOUND. SERVICED B SYS IAW AMM 12-12-00. OPS AND LEAK CHECK GOOD.
